# SDR DU4R2006418

- Difficulty date: April 17, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 720 INBD OF L2 DOOR AND UNDER CENTER FLOOR PANEL.  FABRICATED AND INSTALLED FLOORBEAM REPAIR 12.25" BY 1.75" BY .9" FROM 7075-T6 .080" AND 15.25" BY 1.8" BY 1" FROM 7075-T6 .063" IAW B757 SRM 53-30-51D FIG 205, SHEET 1-3, 51-20-01 AND 51-40-01.
